Translator Disclaimer
Spring 2019 Some classes of Banach spaces and complemented subspaces of operators
Ioana Ghenciu
Adv. Oper. Theory 4(2): 369-387 (Spring 2019). DOI: 10.15352/aot.1802-1318

Abstract

‎The concept of $p$-$L$-limited sets and Banach spaces with the $p$-$L$-limited property ($p\in [1, \infty)$) are studied‎. ‎Some characterizations of limited $p$-convergent operators are obtained‎. ‎The complementability of some spaces of operators in the space of limited $p$-convergent operators is also investigated‎.

Citation

Download Citation

Ioana Ghenciu. "Some classes of Banach spaces and complemented subspaces of operators." Adv. Oper. Theory 4 (2) 369 - 387, Spring 2019. https://doi.org/10.15352/aot.1802-1318

Information

Received: 20 February 2018; Accepted: 3 September 2018; Published: Spring 2019
First available in Project Euclid: 1 December 2018

zbMATH: 07009314
MathSciNet: MR3883141
Digital Object Identifier: 10.15352/aot.1802-1318

Subjects:
Primary: 46B20
Secondary: 46B25 , 46B28

Keywords: ‎ $DP^*$-property of order $p$ , $p$-Gelfand Phillips property‎ , ‎Dunford-Pettis property of order $p$‎ , ‎‎limited $p$-convergent operator‎

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 2 • Spring 2019
Back to Top